# SDR COMA9760025

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 4970 · APU Indicating System
- Part: Press Switch
- Part number: 38760016
- Condition: Inoperative
- Location: Apu Oil
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRESS CAUTION MESS CAME ON DURING FLIGHT.  REPLACED APU LOW OIL PRESS SWITCH.
